# SDR FDEA2023012320155

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 14,386 hours, 6,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000270
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 14,386 hours, 6,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT (8), TRAILING EDGE, LOWER SURFACE WITH WEAR (TWO POINTS) RH WING, OUTBOARD SLAT 8 TRAILING EDGE, LOWER SURFACE WAS REPAIRED IAW SRM 57-43-  02-2R PAG. 1-2 FIG. 201, AND SRM 51-70-10-2R FIG. 201  REV. 85 15-DEC-22
